# SDR C8GA20090217

- Difficulty date: July 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT STRINGER SPLICE AT 26R B.S. 480  IS CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS, FABRICATED NEW SPLICE FROM 7075 T6 DIM 14" X 47" .050". INSTALLED SPLICE, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
